American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Baker and Robert Rumely. Brief overview of Berkovich's theory. Math. Surveys Monogr. 159 (2010) 405-415.
Book volume table of contents   
View Article: PDF

[3] Matthew Baker and Robert Rumely. Applications to the dynamics of rational maps. Math. Surveys Monogr. 159 (2010) 291-375.
Book volume table of contents   
View Article: PDF

[4] Matthew Baker and Robert Rumely. $\mathbb {R}$-trees and Gromov hyperbolicity. Math. Surveys Monogr. 159 (2010) 393-404.
Book volume table of contents   
View Article: PDF

[5] Matthew Baker and Robert Rumely. Harmonic functions. Math. Surveys Monogr. 159 (2010) 145-192.
Book volume table of contents   
View Article: PDF

[6] Matthew Baker and Robert Rumely. Some results from analysis and topology. Math. Surveys Monogr. 159 (2010) 377-391.
Book volume table of contents   
View Article: PDF

[7] Matthew Baker and Robert Rumely. Metrized graphs. Math. Surveys Monogr. 159 (2010) 49-72.
Book volume table of contents   
View Article: PDF

[8] Matthew Baker and Robert Rumely. The Berkovich unit disc. Math. Surveys Monogr. 159 (2010) 1-18.
Book volume table of contents   
View Article: PDF

[9] Matthew Baker and Robert Rumely. The Berkovich projective line. Math. Surveys Monogr. 159 (2010) 19-47.
Book volume table of contents   
View Article: PDF

[10] Matthew Baker and Robert Rumely. Potential Theory and Dynamics on the Berkovich Projective Line. Math. Surveys Monogr. 159 (2010) MR MR2599526.
Book volume table of contents   

[11] Matthew Baker and Robert Rumely. The Laplacian on the Berkovich projective line. Math. Surveys Monogr. 159 (2010) 87-119.
Book volume table of contents   
View Article: PDF

[12] Matthew Baker and Robert Rumely. Multiplicities. Math. Surveys Monogr. 159 (2010) 249-290.
Book volume table of contents   
View Article: PDF

[13] Matthew Baker and Robert Rumely. The Hsia kernel. Math. Surveys Monogr. 159 (2010) 73-85.
Book volume table of contents   
View Article: PDF

[14] Matthew Baker and Robert Rumely. Capacity theory. Math. Surveys Monogr. 159 (2010) 121-144.
Book volume table of contents   
View Article: PDF

[15] Matthew Baker and Robert Rumely. Subharmonic functions. Math. Surveys Monogr. 159 (2010) 193-248.
Book volume table of contents   
View Article: PDF

[16] Luke G. Rogers, Robert S. Strichartz and Alexander Teplyaev. Smooth bumps, a Borel theorem and partitions of smooth functions on p.c.f. fractals. Trans. Amer. Math. Soc. 361 (2009) 1765-1790. MR 2465816.
Abstract, references, and article information   
View Article: PDF

[17] Peter Lindqvist and Juan J. Manfredi. Note on a remarkable superposition for a nonlinear equation. Proc. Amer. Math. Soc. 136 (2008) 133-140. MR 2350398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lars Inge Hedberg and Yuri Netrusov. An axiomatic approach to function spaces, spectral synthesis, and Luzin approximation. Memoirs of the AMS 188 (2007) MR 2326315.
Book volume table of contents   

[19] Juha Kinnunen and Nageswari Shanmugalingam. Polar sets on metric spaces. Trans. Amer. Math. Soc. 358 (2006) 11-37. MR 2171221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anders Björn, Jana Björn and Nageswari Shanmugalingam. A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure. Proc. Amer. Math. Soc. 134 (2006) 509-519. MR 2176020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert S. Strichartz. Analysis on products of fractals. Trans. Amer. Math. Soc. 357 (2005) 571-615. MR 2095624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shusen Ding. Two-weight Caccioppoli inequalities for solutions of nonhomogeneous $A$-harmonic equations on Riemannian manifolds. Proc. Amer. Math. Soc. 132 (2004) 2367-2375. MR 2052415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marc Troyanov. Solving the $p$-Laplacian on manifolds. Proc. Amer. Math. Soc. 128 (2000) 541-545. MR 1622993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yuan-chung Sheu. On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999) 3721-3728. MR 1616617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan Malý and William P. Ziemer. Fine Regularity of Solutions of Elliptic Partial Differential Equations. Math. Surveys Monogr. 51 (1997) MR MR1461542.
Book volume table of contents   

[26] Jan Malý and William P. Ziemer. Quasilinear equations. Math. Surveys Monogr. 51 (1997) 161-183.
Book volume table of contents   
View Article: PDF

[27] Jan Malý and William P. Ziemer. Preliminaries. Math. Surveys Monogr. 51 (1997) 1-62.
Book volume table of contents   
View Article: PDF

[28] Jan Malý and William P. Ziemer. Potential theory. Math. Surveys Monogr. 51 (1997) 63-159.
Book volume table of contents   
View Article: PDF

[29] Jan Malý and William P. Ziemer. Variational inequalities -- regularity. Math. Surveys Monogr. 51 (1997) 233-252.
Book volume table of contents   
View Article: PDF

[30] Jan Malý and William P. Ziemer. Fine regularity theory. Math. Surveys Monogr. 51 (1997) 185-232.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 32 found      Go to page: 1 2